# SDR SWAA111573

- Difficulty date: March 4, 2011
- Submitted: March 14, 2011
- Operation: Air carrier
- Aircraft: N648SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27718
- Aircraft time: 45,591 hours, 36,609 cycles
- System (JASC): 5755 · Spoilers
- Part: Hinge
- Part number: 654645262A
- Part serial: MA2722
- Condition: Broken
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV2 CHECK, FOUND NR 4 FLIGHT SPOILER HINGE BROKEN.  REMOVED AND REPLACED SPOILER ASSY PER MM.
